# SDR DXTA200300208

- Difficulty date: December 22, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 1,130 hours, 829 cycles
- Engine: Pwa PW535A
- Engine time: 1,130 hours, 829 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 81973505
- Part serial: F54105
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT DURING DESCENT (THROUGH 22000) PERFORMED RESTART WITHOUT EVENT.  ENGINE OPERATION WAS NORMAL THROUGH THE REST OF FLIGHT, AIRCRAFT CONTINUED TO DESTINATION. SUMPTED RT FUEL TANK TO CHECK FOR WATER OR CONTAMINATION, SYSTEM CHECKED GOOD, INSPECTED FUEL FILTER AND CHECKED GOOD.  REPLACED RT ENGINE FUEL FILTER IAW 560 MM. TROUBLESHOT TO BAD FUEL CONTROL UNIT, REMOVED AND REPLACED RT ENGINE FCU IAW P&WC MM CHAPTER 73-20-01, OPS AND LEAK CHECK GOOD.
